# SDR ASAA0711423

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 72,531 hours, 64,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 655241921
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF CLIMB MLG HANDLE FAILED TO RETRACT TO DETENT WITHOUT USING OVERRIDE BUTTON.  MAINTENANCE FOUND WEIGHT ON WHEELS SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH, OPS CHECK GOOD.
